Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Montreal-ndg

Veteran Member
  • Total Reviews

    0
  • Content Count

    93
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Montreal-ndg

  • Rank
    Junior Member
  1. same her Jay c, my freinds didn't know, and they keep on asking me ..coming..whats wrong with you...and i told them, and all they said was who cares !! but i did....evetually i came over and they didn't say a word... i guess i jsut wanted to knwo first that is was bothering me so that they woudl understand..... and when you do go over ..they won't say shit.... don't worry man !!
  2. Hang in ther my friend, i know how you feel !! I try to get out and see my friends maybe once a week just to chill at there house, but never go out in publec yet..lol...........atleats to keep sane. I never leave my house , never..unless i have to go get my blood test or go see my doc.... Your almost there to the finish line...!!! I'm still starting !!!! Your frineds won't care, they will jsut be happy to hang again with you..i thoguth the same thing..they all said, "whats worng with you" ,
  3. does it help get ride of the blemishes aswell ? How do you go aobut doing this ?
  4. I just wnated to knwo what thsi actually does....
  5. ~ Accutane (Isotretinoin) decreases gland size in the skin. ~It also affects cell growth and reproduction. ~Isotretinoin decreases the amount of oil produced by the skin's sebaceous (oil) glands ~Isotretinoin isn't a permanent cure for acne, although it often buys time until nature clears your skin. Your skin may stay clear for months, even years, after isotretinoin is stopped
  6. I'm on my 6 th day and i am getting the same exact results as you ! the whitheads and all. I sometime pop them if there are big, but if you are gonna go to work, thats up to you. I don't like popping them becouse they cause a blemish on your face, a red mark . I think my face has gotten wose the past 3 days, but i think it's due to the accutane, i know it is normal so i will wait it out.....
  7. That is one Vitamin you are NOT SUPPOSE TO TAKE.vitamin A !!!!!!!!!!!!!!!!!!!!!!!!!!! Accutane is compressed of a high dosage of Vitamin A in it...
  8. Hey JAyC, how u doing ? I was wondering if you "ice" your face, i heard this is good, but i really don't knwo what it does for you ..? do you know ? Sorry to ask soo many question but i would like to know in the beginning of your treatment, like yorur first week.. ..did u get alot of whitheads poping up ? I'ts only my 5th day that i've been on it and it seems like i'm getting abit more pimples..this common, can it be my "initial breakout" ?
  9. Oh don't get me wrong i still go to my frineds hosue but beside goin out clubbing and hitting the gym> I also play counter-strike ...also do my exerices at home, with my wieghts here..sooooo...jsut not the same, but keepin gmyself busy.
  10. Where do you live ? And i would suggest you stay on accutane, this is nrmal fo you to break out liekthis een within a month..don't wory... once it's all over...you will have claer skin !!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!1111
  11. What do you do during the day to past yoru time if you don;t leave you hosue JayC ?
  12. f__kin right i'm gonna hibernate. I to only started to get pimples of depression, broke up with my ex of 5 yrs.... but that was years ago..... anyway, i have normally dry skin aswell.....jsut when i started this accutane my skin feels abit greesy and oily..
  13. I totally understand you man, i haven't left my house in like over a month..lol.. as you said i am doing this for myself aswell.... I only leave my house if i really have too...but i cover my face with a scarf.... I went to get my photo taken to renew my medicare card, man i was not wanting to go. In the pharmaphy is soo bright, thank god they didn't have a camera, so i went to another place..anyway i took my scarf of and the guy lookked at my face..i did not like that...;-( Stopped work
  14. strange, everyone seems to get dry skin, i have normally noraml skin but it seems likda greesy or oily when i started to take this accutane..waht does it mean..?
×